# SDR FDEA201210253749

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 59,606 hours, 19,131 cycles
- Engine: Ge CF650C2
- Engine time: 621 hours, 894 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TE34ACH2
- Part serial: GDB880637R
- Condition: Chafed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WITH T/O POWER SET, GOT AT APPROX 100 KIAS,  A LEVEL 1 ALERT ENG 1 EXCEEDENCE AND NR 1 EGT HIGH (984)  REJECTED TAKEOFF AND RAN QRH.  DURING TAXI IN AT  IDLE (N1 25.1 EGT 567 N2 66.7 1560 FF).  R & R ALL 4 EGT HARNESSES AND LEADS, OPS CKD OK AND HAS FLOWN 2 CYCLES SINCE REPAIR.
